# SDR 95FDEA01630

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T Chord
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BL 70.5 RT RIB UPPER CHORD, NOTED CORROSION AND/OR CRACK IN FWD UPPER HOLE AND NOTED DAMAGE AND/OR CRACK IN AFT UPPER HOLE.  ALL NOTED INDICATIONS MARKED ON A/C.  (CORROSION IN ENTIRE HOLE, DAMAGE IN T-CHORD) BS 760.
